U.S. doctors online nowAsk doctors free
Islandton, SC
A 25-year-old female asked:

Was prescribed lamictal for bipolar disorder. what's the possibility of getting nystagmus or a rash? is it safe to take with adhd meds?

2 doctor answers2 doctors weighed in
Dr. Krishna Kumar
Psychiatry 56 years experience
Lamictal, Concerta: I understand your concern. Lamictal can cause nystagmus, diplopia, blurred vision and rash. Thank you for information about using Concerta, it can cause emotional lability and insomnia. hallucinations, mania. See a Psychiatrist for definitive Diagnosis, Medication benefits and side effects, dose, frequency of medication monitoring; Therapy for stress.in your life, Breathing Relaxation and Yoga
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
Your medication should be managed by a Psychiatrist who understands your medical and psychological history. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 11, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.